# SDR 9506306305

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Dented
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, FOUND THE FORWARD CARGO FLOOR BEAM DENTED AT FS 720, LBL 54.  REPAIRED FLOOR BEAM PER DRAWING 6A-53-38129.
